Spontaneously Radiating Shock Waves

被引:1
|
作者
Kulikovskiy, A. G. [1 ]
Il'ichev, A. T. [1 ]
Chugainova, A. P. [1 ]
Shargatov, V. A. [2 ]
机构
[1] Russian Acad Sci, Steklov Inst Math, Moscow 119991, Russia
[2] Natl Res Nucl Univ MEPhI, Moscow 115409, Russia
基金
俄罗斯基础研究基金会;
关键词
INSTABILITY;
D O I
10.1134/S1028335819070036
中图分类号
O3 [力学];
学科分类号
08 ; 0801 ;
摘要
In this paper, we built a solution representing the structure of a spontaneously radiating shock wave and studied its stability in the linear approximation. We found waves of linear disturbances that can propagate through a structure and waves radiating into the flow region behind the structure, i.e., waves corresponding to the spontaneous radiation of disturbances by a shock wave considered as a discontinuity surface.
引用
收藏
页码:293 / 296
页数:4
相关论文
共 50 条
  • [1] Spontaneously Radiating Shock Waves
    A. G. Kulikovskiy
    A. T. Il’ichev
    A. P. Chugainova
    V. A. Shargatov
    [J]. Doklady Physics, 2019, 64 : 293 - 296
  • [2] Note on the Nature of Spontaneously Radiating Shock Waves
    A. G. Kulikovskii
    [J]. Doklady Physics, 2018, 63 : 334 - 336
  • [3] Note on the Nature of Spontaneously Radiating Shock Waves
    Kulikovskii, A. G.
    [J]. DOKLADY PHYSICS, 2018, 63 (08) : 334 - 336
  • [4] FORMATION OF SHOCK-WAVES IN RADIATING GASES
    SCHMITT, H
    [J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 1972, 52 (11): : 529 - &
  • [5] Shock waves for a model system of the radiating gas
    Kawashima, S
    Nishibata, S
    [J]. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 1998, 30 (01) : 95 - 117
  • [6] About the structure of radiating powerful shock waves
    Stepanov, KL
    Stanchits, LK
    Stankevich, YA
    [J]. PROGRESS IN PLASMA PROCESSING OF MATERIALS 1999, 1999, : 67 - 75
  • [7] STRONG CONVERGING SHOCK-WAVES IN A RADIATING GAS
    SHARMA, VD
    RADHA, C
    [J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 1995, 75 (11): : 847 - 859
  • [8] Visualization of Shock-vortex Interaction Radiating Acoustic Waves
    Chang S.M.
    Chang K.S.
    [J]. Journal of Visualization, 2000, 3 (3) : 221 - 228
  • [9] L∞-STABILITY OF CONTINUOUS SHOCK WAVES IN A RADIATING GAS MODEL
    Ohnawa, Masashi
    [J]. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2014, 46 (03) : 2136 - 2159
  • [10] DYNAMICS OF EXCITATION OF RADIATING SHOCK WAVES IN INERT GASES.
    Savrov, S.D.
    [J]. 1985, (23)